# SDR SWAA2024123080552

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRY DOOR LOWER EMERGENCY EXIT LOCATOR SIGN HAS INOP BULBS<[01] RELAMPED AFT GALLEY ENTRY DOOR LOWER EMERGENCY EXIT LOCATOR AND PERFORMED A SATISFACTORY OPERATIONAL TEST WITH NO DEFECTS FOUND; IAW AMM 33-51-01-960-801 STEPS 2(C)(1)(A)4)(C)(2)(A)1)(B)1.
